# SDR JJW2008F00000

- Difficulty date: March 25, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N157HP
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11057
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRING TO FREEZE SWITCH HAD CHAFED THROUGH THE CAPILLARY TUBE TEMP SENSOR RELEASING ALL ITS REFRIGERANT, CAUSING SWITCH TO OPEN AND NOT ALLOW COMPRESSOR TO RUN.  SWITCH NOT FIELD REPLACEABLE, HAD TO SENT TO FACTORY FOR REPAIRS.  INSTALLED SPIRAL WRAP ANTI-CHAFE TO WIRING ON REPAIRED PART TO PREVENT REOCCURRENCE.  NOTIFIED MFG PRODUCT SUPPORT OF PROBLEM AND WAS TOLD A SERVICE BULLETIN WOULD BE ISSUED.  (K)
